# SDR DALA2025030301639

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,061 hours, 24,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 ROW 37-41 SEAT EMER LIGHTS INOP. CORRECTIVE ACTION: T/S REF B757 WDM 33-51-22. DISC HARNESS UNDER SEAT 40. FOUND BLOWN FUSE ON BP M11081-F2. FOUND SHORT TO GND FROM BP PIN 10 POWER TO UNDER SEAT. R/R BATTERY PACK. T/S WIRE HARNESS & FOUND WIRES SHORTED TOGETHER UNDER SEAT 39. REPAIRED PER B757 AMM 20-60. EMER LIGHTS OPS CHECK GOOD PER B757 AMM 33- 51.
